D00ef5f48b539cbd49e35e7fabb7ac0f
0

Numb Feeling on My Chest

by (0)
Updated about 18 hours ago
Created April 18, 2014 at 2:04 PM

Since two days, I feel a sort of numbness on my skin on the right side of my chest. Coupled with me feeling like I lack energy (especially in the afternoon), weakness and having some trouble with getting a good night's sleep I saw that a potassium deficit is a possible cause.

When I look at Cronometer I see that I get adequate levels of potassium (around 3600 mg). My magnesium intake could be improved, but I recently started supplementing with epsom salts in my drinking water (as an aside, I live in the Netherlands, where the quality of tap water is extremely high and better than mineral water). I also do not have a high sodium intake (I could lower it, but I highly doubt this is the problem).

So what I could I do to further improve my potassium intake, especially nutrition wise? The numbness is annoying and also it worries me a little.

As an aside, I do experience a lot of stress at this moment in my life, so it is possible that the cause is purely psychological.

Cf08ad26759fdd206a2c9f9385080a57
1005 · April 21, 2014 at 7:18 AM

I would go p5p before pyridoxamine or pyridoxine. Whenever b6 comes up in the literature, p5p always tends to look superior, imo. (Although, I don't supplement b6 or feel that it generally needs to be supplemented on top of a nutrient-dense diet.)

Be803dcde63e3cf5e21cc121097b8158
529 · April 20, 2014 at 1:18 AM

Sorry, but I don't have anything to say about the numbness, so I've posted this as a comment:

Stress can (and I think, usually) make any underlying health issue worse.

You mention your stress as an aside, but, for instance, the timing of your fatigue and problems with getting good sleep at night are common with people who have out of balance stress hormones.

You might want to check out adrenal fatigue syndrome, especially if you are experiencing prolonged stress in your life.

  • Total Views
    352
  • Recent Activity
    D00ef5f48b539cbd49e35e7fabb7ac0f
  • Last Activity
    217D AGO
  • Followers
    3

Get Free Paleo Recipes Instantly

2 Answers

D00ef5f48b539cbd49e35e7fabb7ac0f
0
0 · April 22, 2014 at 6:08 PM

Thanks for the comments. It seems to be receding so I think it's nothing too serious.

96440612cf0fcf366bf5ad8f776fca84
0
17402 · April 19, 2014 at 11:18 AM

Sounds like it might be neuropathy. B6 and B12 either in too much or too low quantities can cause that. Could also be nerve damage.

Sadly, the FDA banned the Pyridoxamine form, back in 2009, for use in vitamins. It's the form of B6 where too much doesn't cause neurpathy. They did this so that some big pharma company could sell it as a drug for the treatment of diabetic neuropathy, even though it is found in food. Bastards!

Looks like there's another form called Pyridoxal 5 Phosphate that has similar properties. I don't know too much about it, but you might want to look into it.

Also you should avoid taking B12 and B6 together as they compete, I usually take B12 at night and B6 and folate in the day (as a treatment for MTHFR).

Cf08ad26759fdd206a2c9f9385080a57
1005 · April 21, 2014 at 7:18 AM

I would go p5p before pyridoxamine or pyridoxine. Whenever b6 comes up in the literature, p5p always tends to look superior, imo. (Although, I don't supplement b6 or feel that it generally needs to be supplemented on top of a nutrient-dense diet.)

Answer Question

Login to Your PaleoHacks Account

Get Free Paleo Recipes